Conditional moment models under semi-strong identification
Year of publication: |
2014
|
---|---|
Authors: | Antoine, Bertille ; Lavergne, Pascal |
Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 184861-6. - Vol. 182.2014, 1, p. 59-69
|
Subject: | Identification | Conditional moments | Minimum distance estimation | Schätztheorie | Estimation theory | Momentenmethode | Method of moments | Nichtparametrisches Verfahren | Nonparametric statistics |
-
Partially linear models with endogeneity : a conditional moment based approach
Antoine, Bertille, (2020)
-
Qualitative and asymptotic performance of SNP density estimators
Fenton, Victor M., (1996)
-
Panel data econometrics : methods-of-moments and limited dependent variables
Lee, Myoung-jae, (2002)
- More ...
-
Conditional moment models under semi-strong identification
Antoine, Bertille, (2014)
-
Conditional Moment Models under Semi-Strong Identification
Antoine, Bertille, (2011)
-
Identification-robust nonparametric inference in a linear IV model
Antoine, Bertille, (2023)
- More ...